# SDR ABXA080125

- Difficulty date: March 28, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,174 hours, 20,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED STA 1654.5 BETWEEN STRINGER 4 LEFT AND STRINGER 5 LEFT, 3 EACH CRACKS, LONGEST CRACK 1 5/16".  REPAIRED FUSELAGE SKIN CRACK AT STA 1654.5.
